# SDR 2002FA0000171

- Difficulty date: January 9, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N133AV
- Make and model: Cessna 550
- Aircraft serial: 5500847
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 55170115
- Condition: Chafed
- Location: Speed Brakes
- Part time: 1,369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPORTED HYDRAULIC LEAK INSPECTED AND FOUND TO BE SPEED BRAKE RETRACT LINE.  LINE HAS BEEN CHAFFED THROUGH BY CENTER FLAP BELLCRANK PUSH ROD ATTACH HARDWARE.  FABRICATED REPLACEMENT LINE AND MADE APPROPRIATED BENDS TO CLEAR OFFENDING AREA OF FLAP BELLCRANK.
